| Model Number |
1217-20-046 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Noise, Audible (3273)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
| Date of Event |
10/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient heard a pop and then had hip pain.Liner disassociated from the cup.During the revision it was noted that the lip of the liner had eccentric wear indicative of grunion impingement.Doi: (b)(6) 2018, dor: (b)(6) 2020; left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: j04u77.H6 component code: appropriate term/code not available (g07002) used to capture product not returned.Corrected: h6 (health effect - impact code) previously reported no code available (device revision or replacement) is now updated to f19 for surgical intervention.